MAUDE Adverse Event Report: TYBER MEDICAL CANNULATED COMPRESSION HEADLESS SCREW; 4.5MM TI CANN COMPRESSION HEADLESS SCREW- ST- 30MM

TYBER MEDICAL CANNULATED COMPRESSION HEADLESS SCREW; 4.5MM TI CANN COMPRESSION HEADLESS SCREW- ST- 30MM
Model Number 04.333.530
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was identified during a retrospective clinical study.A historical data analysis and trend analysis were conducted revealing no identified trends or capas related to the nature of this complaint.A device evaluation was unable to be performed as the device is not available for testing.
 
Event or Problem Description
Adverse event captured as part of a retrospective clinical study: at 2 months post operative, one screw was noted to be broken.At 3 months post operative a second screw was noted to be broken as well.Foot was still considered stable at this time.Patient later underwent hardware removal of the broken screws at 1 year post op.

Brand Name
CANNULATED COMPRESSION HEADLESS SCREW
Common Device Name
4.5MM TI CANN COMPRESSION HEADLESS SCREW- ST- 30MM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
8667610933
MDR Report Key21411949
Report Number3012966183-2025-00001
Device Sequence Number8523914
Product Code HWC
UDI-Device Identifier00819917024555
UDI-Public00819917024555
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.333.530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight108 KG